# SDR DALA13023901504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 LBL 54 - RBL 25 FLOORBEAM LWR TEE CORRODED.  BLEND OUT DEPTH MAX DEPTH 0.031" ORG 0.090" WIDTH 1.1" LENGTH 1.3"  REPAIRED IAW ER/A 513071-14.
